# SDR LR7A2013072300674

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: LS4317
- Condition: Cracked
- Location: Bs 836 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND AFT FUSELAGE INTERIOR BULKHEAD'S RT TEE FITTING CRACKED.  BS 836, RBL 63.  REPAIRED BY REPLACEMENT ACCOMPLISHED IAW SMP583 51-60 AND 51-70.
